Mathematical Inequalities, Volume 67

1st Edition

Authors: B. Pachpatte
Hardcover ISBN: 9780444517951
eBook ISBN: 9780080459394
Imprint: Elsevier Science
Published Date: 4th May 2005
Page Count: 608
290.00 + applicable tax
175.00 + applicable tax
220.00 + applicable tax
255.00 + applicable tax
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access

Table of Contents



  1. Inequalities Involving Convex Functions.
  2. Inequalities Related to Hardy’s Inequality.
  3. Opial-Type Inequalities.
  4. Poincaré- and Sobolev-Type Inequalities.
  5. Levin- and Lyapunov-type Inequalities.



The book addresses many important new developments in the field. All the topics covered are of great interest to the readers because such inequalities have become a major tool in the analysis of various branches of mathematics.

Key Features

  • It contains a variety of inequalities which find numerous applications in various branches of mathematics.
  • It contains many inequalities which have only recently appeared in the literature and cannot yet be found in other books.
  • It will be a valuable reference for someone requiring a result about inequalities for use in some applications in various other branches of mathematics.
  • Each chapter ends with some miscellaneous inequalities for futher study.
  • The work will be of interest to researchers working both in pure and applied mathematics, and it could also be used as the text for an advanced graduate course.


University libraries, research institutes, engineering and technological institutes, mathematical economics insitutes, computer science institutes and physical science institutes


No. of pages:
© Elsevier Science 2005
Elsevier Science
eBook ISBN:
Hardcover ISBN:


"This monograph is a valuable addition to the extensive literature on analytic inequalities. It provides a large amount of classical and new inequalities, most of them appearing here for the first time in a book. The mathematical analysts, physicists, engineers as well as many other people will find in this work a useful source of reference and inspiration." -ZENTRALBLATT MATH

About the Authors

B. Pachpatte Author

B.G. Pachpatte is a Professor of Mathematics at Marathwada University, Aurangabad, India. His main research interests are in the fields of differential, integral and difference equations and inequalities. Pachpatte has written a large number of research papers published in international journals; he is also an associate editor of Journal of Mathematical Analysis and Applications, Communications on Applied Nonlinear Analysis, Octagon, and Differential Equations and Dynamical Systems.

Affiliations and Expertise

Marathwada University